# SDR TRAX200800635

- Difficulty date: May 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 1,425,740 hours, 9,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAILS HAVE CORROSION DAMAGE AT LBL9 FS 379.00 TO FS 477.40.   BLENDED CORROSION ON LBL 9 FS 349 TO FS 477.40  REMOVED .020" OF DAMAGE WITHIN LIMITS ALLOWED .035" OF REMOVAL.  ALL WORK DONE IAW SRM 53-21-49. DK 7022603 JOB COMPLETE.
